# SDR DHL2007788515

- Difficulty date: April 29, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUTOUT AFT FRAME INNER CHORD IS CHORDED WITH EXFOLIATION BETWEEN STR 25R-26R.  CUTOUT DAMAGED AREA IAW AD39-53-101 IR.  FABRICATED NEW STRAP, FILLER, AND TWO ANGLES IAW DWG AD39-53-101IR.  TREATED AND PRIMED ALL REPAIR PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW DWG AD39-53-101IR.
